Previous |  Up |  Next

Article

Keywords:
existence; uniqueness; regularity; mild solutions; semilinear non- autonomous stochastic parabolic equations; locally Lipschitzian nonlinear terms; factorization method; stochastic evolution equations; regularity properties
Summary:
Existence, uniqueness and regularity of mild solutions to semilinear nonautonomous stochastic parabolic equations with locally lipschitzian nonlinear terms is investigated. The adopted approach is based on the factorization method due to Da Prato, Kwapień and Zabczyk.
References:
[1] H. Amann: On abstract parabolic fundamental solutions. J. Math. Soc. Japan 59 (1987), 93-116. DOI 10.2969/jmsj/03910093 | MR 0867989 | Zbl 0616.47032
[2] H. Amann: Parabolic evolution equations in interpolation and extrapolation spaces. J. Funct. Anal. 18 (1988), 233-270. DOI 10.1016/0022-1236(88)90120-6 | MR 0943499 | Zbl 0654.47019
[3] R. F. Curtain A. J. Pritchard: Infinite dimensional linear system theory. Lecture Notes in Control Inform. Sci. 8, Springer-Verlag, Berlin a.o., 1978. MR 0516812
[4] G. Da Prato M. Ianelli L. Tubaro: Semi-linear stochastic differential equations in Hilbert spaces. Boll. Un. Mat. Ital. A(5) 16 (1979), 168-177. MR 0530145
[5] G. Da Prato S. Kwapieri J. Zabczyk: Regularity of solutions of linear stochastic equations in Hilbert spaces. Stochastics 23 (1987), 1-23. MR 0920798
[6] G. Da Prato J. Zabczyk: A note on semilinear stochastic equations. Differential Integral Equations 1 (1988), 143-155. MR 0922558
[7] G. Da Prato J. Zabczyk: A note on stochastic convolution. Stoch. Anal. Appl. 10 (1992), 143-153. DOI 10.1080/07362999208809260 | MR 1154532
[8] G. Da Prato J. Zabczyk: Non explosion, boundedness and ergodicity for stochastic semilinear equations. J. Differential Equations 98 (1992), 181-195. DOI 10.1016/0022-0396(92)90111-Y | MR 1168978
[9] A. Friedman: Stochastic differential equations and applications I. Academic Press, New York a.o., 1975. MR 0494490
[10] T. Funaki: Regularity properties for stochastic partial differential equations of parabolic type. Osaka J. Math. 28 (1991), 495-516. MR 1144470 | Zbl 0770.60062
[11] B. Goldys: Contributions to the theory of stochastic evolution equations. IMPAN Preprint 394, May 1987.
[12] B. Goldys: On some regularity properties of solutions to stochastic evolution equations in Hilbert spaces. Coiloq. Math. 58 (1990), 327-338. MR 1060184 | Zbl 0704.60059
[13] E. Heinz: Beiträge zur Störungstheorie der Spektralzerlegung. Math. Ann. 123 (1951), 415-438. DOI 10.1007/BF02054965 | MR 0044747 | Zbl 0043.32603
[14] D. Henry: Geometric theory of semilinear parabolic equations. Lecture Notes in Math. 840, Springer-Verlag, Berlin a.o., 1981. MR 0610244 | Zbl 0456.35001
[15] A. Ichikawa: Semilinear stochastic evolution equations: Boundedness, stability and invariant measures. Stochastics 15 (1984), 1-39. DOI 10.1080/17442508408833293 | MR 0738933 | Zbl 0538.60068
[16] A. Ichikawa: Some inequalities for martingales and stochastic convolutions. Stoch. Anal. Appl. 4 (1986), 329-339. DOI 10.1080/07362998608809094 | MR 0857085 | Zbl 0622.60066
[17] O. Kallenberg R. Sztencel: Some dimension-free features of vector-valued martingales. Probab. Theory Related Fields 88 (1991), 215-247. DOI 10.1007/BF01212560 | MR 1096481
[18] P. Kotelenez: A submartingale type inequality with applications to stochastic evolution equations. Stochastics 8 (1982), 139-151. DOI 10.1080/17442508208833233 | MR 0686575 | Zbl 0495.60066
[19] P. Kotelenez: A stopped Doob inequality for stochastic convolution integrals and stochastic evolution equations. Stoch. Anal. Appl. 2 (1984), 245-265. DOI 10.1080/07362998408809036 | MR 0757338 | Zbl 0552.60058
[20] P. Kotelenez: A maximal inequality for stochastic convolution integrals on Hilbert spaces and space-time regularity of linear stochastic partial differential equations. Stochastics 21 (1987), 345-358. DOI 10.1080/17442508708833463 | MR 0905052 | Zbl 0622.60065
[21] A. Kufner O. John S. Fučík: Function spaces. Academia, Praha, 1977. MR 0482102
[22] G. Leha G. Ritter: On diffusion processes and their semigroups in Hilbert spaces with an application to interacting stochastic systems. Ann. Probab. 12 (1984), 1077-1112. DOI 10.1214/aop/1176993143 | MR 0757771
[23] R. Manthey: On the solutions of reaction-diffusion equations with white noise. Forschungsergebnisse FSU Jena Nr. N/85/24, 1985. Zbl 0591.35029
[24] R. Manthey: Existence and uniqueness of a solution of a reaction-diffusion equation with polynomial nonlinearity and white noise disturbance. Math. Nachr. 125 (1986), 121-133. MR 0847354 | Zbl 0594.60063
[25] R. Manthey: On the Cauchy problem for reaction-diffusion equations with white noise. Math. Nachr. 186 (1988), 209-228. DOI 10.1002/mana.19881360114 | MR 0952473 | Zbl 0658.60089
[26] M. Metivier: Semimartingales: a course on stochastic processes. Walter de Gruyter, Berlin-New York, 1982. MR 0688144 | Zbl 0503.60054
[27] A. Pazy: Semigroups of linear operators and applications to partial differential equations. Springer-Verlag, New York a.o., 1983. MR 0710486 | Zbl 0516.47023
[28] K.-U. Schaumlöffel F. Flandoli: A multiplicative ergodic theorem with applications to a first order stochastic hyperbolic equation in a bounded domain. Stochastics Rep. 34 (1991), 241-255. DOI 10.1080/17442509108833684 | MR 1124837
[29] R. Seeley: Norms and domains of the complex powers $A_B^z$. Amer. J. Math. 93 (1971), 299-309. DOI 10.2307/2373377 | MR 0287376
[30] R. Seeley: Interpolation in $L_p$ with boundary conditions. Studia Math. 44 (1972), 47-60. MR 0315432 | Zbl 0237.46041
[31] П. E. Соболевский: Об уравнениях параболического типа в банаховом пространстве. Труды Mocкoв. Maт. Общ. 10 (1961), 297-350. MR 0141900 | Zbl 1160.68305
[32] H. Tanabe: Equations of evolution. Pitman, London a.o., 1979. MR 0533824 | Zbl 0417.35003
[33] H. Triebel: Interpolation theory, function spaces, differential operators. Deutscher Verlag der Wissenschaften, Berlin, 1978. MR 0500580 | Zbl 0387.46033
[34] L. Tubaro: An estimate of Burkholder type for stochastic processes defined by stochastic integral. Stoch. Anal. Appl. 2 (1984), 187-192. DOI 10.1080/07362998408809032 | MR 0746435
[35] L. Tubaro: Regularity results of the process $X(t) = \int_0^t U(t, s)g(s) dW_s$. Rend. Sem. Mat. Univ. Politec. Torino, Special Issue 1982, pp. 241-248. MR 0685397
Partner of
EuDML logo